Saturday, October 22, 2011

Double entry bookkeeping again

I have had some interesting correspondence with Professor David Ellerman about our arxiv paper on double entry bookkeeping (a version of which was also included in the published paper
P. Katis, N. Sabadini, R.F.C. Walters, On the algebra of systems with feedback & boundary, Rendiconti del Circolo Matematico di Palermo Serie II, Suppl. 63 (2000), 123-156,
also available here).
Read more »


International Review of Mathematical Sciences December 2010

I just noticed this report of the mathematical sciences in the United Kingdom.

There is no mention of Category Theory.

I am always interested to know the people responsible.
Read more »

Labels: ,

Tuesday, October 04, 2011

Tangled circuit diagrams III

I promised an introduction to a paper on tangled circuit diagrams some time ago, but other work caught up with me. At least the paper has now appeared in arxiv at  arXiv:1110.0715v1 [math.CT].

Term has just started here, with the usual confusion, and we have visitors from Australia, so the promised exposition will have to wait a bit more.

Labels: ,